EconPapers    
Economics at your fingertips  
 

TIME SERIES ANALYSIS USING ABSTRACT SYSTEMS HAVING AN INFINITE NUMBER OF EQUATIONS

George Mateescu ()

Journal for Economic Forecasting, 2003, issue 1, 70-78

Abstract: A time series of abstract events consists in an infinite sequence of events denoted by a, b, c, etc. Assuming some relations between the events, one may obtain an infinite number of relations that may be equations and restrictions. Whenever the solution is not periodic, the only way to describe the solution is by using a numerical-like method. The author presents a general technique based on Banach principle of contraction.

Keywords: Banach principle of contraction; metric space; error estimation; transductor (search for similar items in EconPapers)
JEL-codes: C63 C65 (search for similar items in EconPapers)
Date: 2003
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rjr:romjef:v::y:2003:i:1:p:70-78

Access Statistics for this article

Journal for Economic Forecasting is currently edited by Lucian Liviu Albu and Corina Saman

More articles in Journal for Economic Forecasting from Institute for Economic Forecasting Contact information at EDIRC.
Bibliographic data for series maintained by Corina Saman ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:rjr:romjef:v::y:2003:i:1:p:70-78